# SDR TAOA109610

- Difficulty date: October 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915TS
- Make and model: Boeing 727254
- Aircraft serial: 20252
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 256005
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHTING INOPERATIVE FORWARD OF ROW 7.  REPLACED BLOWN FUSE IN BATTERY PACK.  SYSTEM OPERATION CHECKS NORMAL.  (M)
